# SDR AALA202503062494

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 44,109 hours, 18,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FUSELAGE SKIN AT EXTERNAL POWER DOOR LOWER CUTOUT FROM BS 224.8 TO BS 235.8, FROM S22R TO S23R. ACCOMPLISHED REPAIR PER SRM 53-10-15-2R-4.
